TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Brandy McCarter Offline
ablm
Welcome me, I'm new!
*
 
Brandy McCarter's Avatar
 
Name: Brandy McCarter
Age: 22
Gender: Female
Location: Tennessee

Posts: 29
Blog Entries: 2
Join Date: December 30th 2011

chronic headaches.. - January 2nd 2012, 10:35 PM

i have chronic headaches and i take medicine for it but the medicine i take makes me lose weight big time, i had it under control but now my weight is dropping again, and, on top of it, i still get headaches occasionally and my hands are constantly numb. these are supposed to be just common sideeffects but shuld i be worried? and i feel like since ive started taking the medicine my insomnia has gotten worse..
  Send a message via Skype™ to Brandy McCarter 
  (#2 (permalink)) Old
Jesus paid it ALL.
I've been here a while
********
 
ALLorNOTHINGforCHRIST's Avatar
 
Name: Emily
Age: 28
Gender: Female
Location: Georgia( the U.S. state)

Posts: 1,928
Join Date: June 6th 2010

Re: chronic headaches.. - January 2nd 2012, 10:37 PM

Well, you can try drinking LOTS of water, if they are happening around meal times(or you are not eating) you should try eating something. If that does not work the doctor is probably your best option.




url=http://www.TickerFactory.com/]


PM me
All or nothing for Christ Was I love dogs

For God so loved the world that He gave His only begotten son that whosoever believeth in Him should not parish, but have everlasting life John 3:16 ( 21st century King James Viersion)
   
  (#3 (permalink)) Old
Never Forget Hope
I can't get enough
*********
 
escape_thereal_world's Avatar
 
Name: Kelly
Age: 29
Gender: Female
Location: Charleston, SC

Posts: 3,097
Blog Entries: 98
Join Date: January 7th 2009

Re: chronic headaches.. - January 3rd 2012, 02:27 PM

If your weight loss is significant or causing you to teeter being underweight, then yes, this is a concern.
If you are uncomfortable with the side effects, it is a concern.

Call the doctor office and see if there is a smaller dosage or another option for medicine. Side effects should usually go away or lessen within 2-4 weeks of use. If the side effects are bothersome and not lessening the longer you take them, then you may want to consider another option.
   
Closed Thread

Bookmarks

Tags
chronic, headaches

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.